MAUDE Adverse Event Report: OSFERIONBIOMATERIALS CORP. MISHIMA FACTORY OSFERION; FILLER, BONE VOID, CALCIUM COMPOUND

OSFERIONBIOMATERIALS CORP. MISHIMA FACTORY OSFERION; FILLER, BONE VOID, CALCIUM COMPOUND
Catalog Number AR-13370-3
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information received from arthrex, inc., including their medical device report, initial report, and follow-up reports, the complaint allegation regarding breakage of screws was confirmed, and it was concluded that the most likely cause of the reported failure was attributable to a patient-specific factor.Three (3) "osferion" (ar-13370-3) manufactured by our company were used as a bone void filler and were not load-bearing fixation devices.There was no evidence reported indicating breakage, malfunction, or performance failure of osferion.At this time, there is no information available to suggest that our device may have caused or contributed to the reported event.We received the information from arthrex, inc., on april 16, 2026.This report is being submitted to fda to document that our company became aware of the adverse event involving the use of our device in conjunction with other manufacturers' fixation components.
 
Event or Problem Description
Based on information provided by arthrex, inc., it was reported that during a high tibial osteotomy procedure, arthrex, inc.-manufactured cortical screws were found broken during a post-operative follow-up.The patient did not have any significant complaints and did not recall any event or injury to have occurred.A collapse was noticed at the patient's osteotomy site.Three (3) ar-13370-3 "osferion" (osteotomy wedges) manufactured by our company were also implanted during the same procedure.Revision surgery was subsequently performed, during which the broken screws and associated implanted components, including the three (3) ar-13370-3 "osferion" (osteotomy wedges), were explanted.The original procedure occurred on (b)(6) 2023, and revision surgery occurred on (b)(6) 2023.Both the initial procedure and the revision surgery were performed at the same facility by the same surgeon.According to the information received, post-operative x-ray images were reviewed as part of the evaluation by arthrex, inc., and based on the information available, the event was concluded to be most likely attributable to a patient-specific factor.

Brand Name
OSFERION
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
OSFERIONBIOMATERIALS CORP. MISHIMA FACTORY
454-1 higashino,nagaizumi-cho
sunto-gun
shizuoka, 411-0 931
JA  411-0931
Manufacturer (Section G)
OSFERIONBIOMATERIALS CORP.
1-50-1 sasazuka,shibuya-ku
tokyo, 151-0 073
JA   151-0073
Manufacturer Contact
yasuyo nagano
1-50-1 sasazuka,shibuya-ku
tokyo, 151-0-073
JA   151-0073
MDR Report Key25012000
Report Number3007738819-2026-00003
Device Sequence Number18715975
Product Code MQV
UDI-Device Identifier04560245656906
UDI-Public04560245656906
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080065
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-13370-3
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown